Statins Medication Effects

by Jerry
(Washington )

Statins Medication Effects!

Everything you say makes a lot of sense, but going off this drug is a scary proposition.

My doctor has more or less told me that the only reason I've not had a heart attack is because of the Statins he prescribed to me 3 years ago.

His decision was based solely on my cholesterol numbers, as I had not had any other symptoms that would indicate heart attack risk.

I'm afraid that he may be one of the "bandwagon" doctors you describe, so I'm going to seek a second opinion, and see if these drugs are even necessary.

My Side Effects are not extremely severe, but they are noticeable.

I do not have nearly as much energy as I had in the past, and I have clearly lost muscle strength as well.

Thank you.

Hello Jerry

I congratulate you for making the decision to take your health into your own hands.

I think a second opinion is a great idea. There are some doctors who haven't fallen for the hype.

Fortunately as word begins to spread, more and more doctors will begin to follow suit.

Good luck to you, and let us know how things work out for you.


Jump to Low Testosterone-Home

Click here to post comments

Return to Statins.